# SDR UPS01834596

- Difficulty date: December 30, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 1152 BATHTUB FITTING BETWEEN LONG. 35R AND LONG. 36 IS CORRODED BEYOND LIMITS     REMOVED AND REPLACED FITTING I.A.W. DWG. 3755845,AND SRM. 53-2-0 FIG. 2D
